I've brown marks on my face as a side effect of Cymbalta.. I've been on Retin A for 3 months now and I've seen no improvement. Furthermore, I live in a very hot country and I've been advised by the dermatologist to stop using Retin A at the end of this montht. Is there a cream I can use during summer that can help with my brown marks? They are quite unsettling and I've resorted not to go out of the house because of them.
Is There Any Cream I Can Use for Brown Marks in Summer?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.